# SDR REXA2022042700710

- Difficulty date: March 13, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FS 581-FS 661+32 SEAT TRACK SEGMENT IS CORRODED. - REMOVED AND REPLACED SEAT TRACK AT LBL9 FS 581-661+32 IAW CRJ 900 AMM 53-00-49-000/400-801-A07.
